JOURNAL BROWSE
Search
Advanced SearchSearch Tips
FGK INEQUALITY ON THE ANALOGUE OF WIENER SPACE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 34, Issue 2,  2012, pp.253-261
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2012.34.2.253
 Title & Authors
FGK INEQUALITY ON THE ANALOGUE OF WIENER SPACE
Ryu, Kun-Sik;
  PDF(new window)
 Abstract
This work aims at proving the FKG inequalities for the analogue of Wiener functionals with special orders on the analogue of Wiener space.
 Keywords
analogue of Wiener measure space;FKG inequality;normally order;increasing set;
 Language
English
 Cited by
 References
1.
D. Barbato, FGK inequality for Brownian motion and Stochastic Differential equation, Electron Commun. Probab. 10 (2005), 7-16.

2.
Bo Henry Lindqvist, Association of Probability Measures on Partially Ordered Spaces, Journel of Multivariate Analysis, 26 (1988), 111-132. crossref(new window)

3.
C. M. Fortuin, P. W. Kastelyn and J. Ginibre, Correlation Inequalities on Some Partially Ordered Sets, Commun. math. phys., (1971), 89-103.

4.
H. A. Priestley, Separation Theorems for Semi-continuous Functions on Normally Ordered Topological Space, J. London Math. Soc., 3 (1971), 371-377.

5.
K. S. Ryu and M. K. Im, A measure-valued analogue of Wiener measure and the measure-valued Feynman-Kac formula, Trans. Amer. Math. Soc., 354 (2002), 4921-4951. crossref(new window)